×

Cohomologie non abelienne de structures algébriques. (French) Zbl 0503.18013


MSC:

18G50 Nonabelian homological algebra (category-theoretic aspects)
18C10 Theories (e.g., algebraic theories), structure, and semantics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Benabou, J., Les distributeurs, Se´m. Math. Pure n∘ 33 (1973), polycopie´
[2] Brown, R.; Spencer, C., Double groupoi¨ds and crossed modules, Cahiers Topologie Ge´om. Differentielle, 17, 343-362 (1976) · Zbl 0344.18004
[3] Dedecker, P., Cohomologie non abe´lienne (1965), polycopie´ · Zbl 0135.02402
[4] Dixmier, J., Homologie des anneaux de Lie, Ann. Sci.E´cole Norm. Sup., 74, 25-83 (1957) · Zbl 0077.04301
[5] Duskin, J., Non-abelian triple cohomology: Extensions and obstructions, Notices Amer. Math. Soc., 19, A-383 (1972)
[6] Duskin, J., On the Interpretation of Cohomology Theories Definable through Standard Constructions (1973), polycopie´
[7] Duskin, J., Non-abelian monadic cohomology and low dimensional obstruction theory, (Math. Forchungs Inst. Oberwolfach. Tagungsbericht, 33 (1976)), 51-59
[8] Johnstone, P., Topos Theory (1977), Academic Press · Zbl 0368.18001
[10] Lavendhomme, R., Cohomologie et extensions pre´fibre´es (1966), polycopie´
[11] Lavendhomme, R., Cohomologie de catégoriesa‘coefficients dans une 2-cate´gorie, (Math Forschungs Inst. Oberwolfach Tagungsbericht, 32 (1974)), 29-32
[12] Lavendhomme, R., Cohomologiea‘coefficients dans une 2-cate´gorie, Se´m. math. pure n∘ 58 (1975), polycopie´ · Zbl 0355.18024
[13] Lavendhomme, R., Une interpre´tation de la 2-cohomologie d’une catégoriea‘coefficients dans une 2-cate´gorie, Se´m. math, pure n∘ 59 (1975), polycopie´ · Zbl 0357.18008
[14] Lavendhomme, R., Particularisations de la cohomologie de cate´gories, Se´m. math. pure n∘ 60 (1975), polycopie´ · Zbl 0357.18008
[15] Mac Lane, S., Homologie des anneaux et des modules, (Coll. Top. alg.. Coll. Top. alg., Louvain (1956)), 55-80 · Zbl 0084.26703
[16] Mac Lane, S., Extensions and obstructions for rings, Illinois J. Math., 2, 316-345 (1958) · Zbl 0081.03303
[17] Mac Lane, S., Homology (1963), Springer-Verlag: Springer-Verlag Berlin · Zbl 0818.18001
[18] Mac Lane, S.; Whitehead, J. H.C., On the 3-type of a complex, (Proc. Nat. Acad. Sci., 36 (1950)), 41-48 · Zbl 0035.39001
[19] Shukla, U., Cohomologie des alge‘bres associatives, Ann. Sci.E´cole Norm. Sup., 78, 163-209 (1961) · Zbl 0228.18005
[20] Van Buggenhout, H., Uitbreidingen van Monoi¨den, Dissertation doctorale (1976), polycopie´
[21] Giraud, J., Cohomologie non abe´lienne (1971), Springer-Verlag: Springer-Verlag Berlin/New York · Zbl 0135.02401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.